# SDR UIEA2025062500811

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH WING FRONT SPAR OUTBOARD LOWER CHORD AT FSSO 1509.45.    REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 62.  BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 62.   PERFORMED NDT INSPECTION REFER TO JOB CARD NO: 044869 AND DATA SHEET NO: 11051171-1. 4. PERFORMED EI NO: T2025A57M-991 REV 1. 5. ACCOMPLISHED EI NO: T2025A57M-991 REV 3. 6. JOB COMPLETED AND CONDITION CHECK NORMAL.
